Table of Contents
Journal of Nanoscience
Volume 2016 (2016), Article ID 1028031, 5 pages
Research Article

On Molecular Topological Properties of TiO2 Nanotubes

Department of Basic Sciences and Humanities (Mathematics), Calcutta Institute of Engineering and Management, Kolkata, India

Received 28 June 2016; Accepted 30 October 2016

Academic Editor: Zhengjun Zhang

Copyright © 2016 Nilanjan De. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nilanjan De, “On Molecular Topological Properties of TiO2 Nanotubes,” Journal of Nanoscience, vol. 2016, Article ID 1028031, 5 pages, 2016. doi:10.1155/2016/1028031